# SDR CALA2022101202773

- Difficulty date: October 12, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 78,372 hours, 30,345 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: NA
- Condition: Unknown
- Location: Rh Fr 68 Aft Doo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DISCREPANT HOLE SIZES CANNOT BE VERIFIED WITH A PREVIOUSLY APPROVED REPAIR ON RH FR 68 AFT DOOR STOP FITTING. SEE AEROMAN NON ROUTINE 2022-360057 FR.68 STR.22 PER PART 2.A OF THE LATES REVISION OF EC/RA #5341- INITIAL INSPECTION ON THE FASTENER HOLES AND EXTERNAL SURFACES REACHES 68,245 TOTAL AIRCRAFT (FC) GENERATED ANOTHER DTA DIP 66,245 TOOL A/C (FC) BUT BEFORE 67,245 TOTAL A/C (FC) FOR THE 51-10-01 ON OPEN FASTENER HOLES INVOLVED IN THE REPAIR AREA 01339 ON OR BEFORE THE A/C REACHES 50,045 TOTAL AIRCRAFT (FC), OF THE FRAME WEB/REPAIR PART AT THHE RF.68 STR.22 RH REPAIR LOG PAGE REFERING THE ONE GENERATED IN STEP 3 FOR THE REPAIR EC/RA #5341-01339 PART 2B INSPECTION REQUIREMENTS, ACCOMPLISH A CRACK INDICATION NOT FOUND. PERFORMED REPEAT INSPECTION NOT TO EXCEED INTERVALS OF 19,700 ALONG WITH DOOR STOP FITTING #1 TO #7 HOLES PER PART 2.B OF THE ACCOMPLISHED ON FR.68 ALONOG WITH DOOR STEP FITTING #1 TO 7 HFEC ASPER NTM 51-10-08 IN THE AREAS MARKED IN BLUE SHOWN IN (FC), THE REAFTER, GENERATE A DTA DIP LOP PAGE TO ACCOMPLISH LATES REVISION OF EC/RA #5541-01339 ON OR BEFORE THE AIRCRAFT HOLES PLANNING TO CONTACT ENGINEERING AFTER AIRCRAFT RACHES APPENIX "A" FIGURE 5, PERFORMED ROTOTEST INSPECTION ASPER NTM PERFORMED INTERIM REPAIIR LOC. FR.68 RH STR.22 WEB STIFFENER AND DOOR STOP FITTING #1 TO #7 HOLES, THIS REPAIR IS CATEGORY B IAW EC/RA #5341-01339 AND EA #53-0374-22, GENERATE A DIP LOG PAGE TO ACCOMPLISH INITIAL INSPECTION ON FRAME REPAIR AT RH ADD EMP:V939831
